MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Catalog Number 07P62-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely depressed alinity i cea result for a patient sample.It is unknown if the patient has been diagnosed with cancer.The following data was provided: sample id (b)(6): tested with analyzer ai21440 = < 1.73 ng/ml.Sample id (b)(6): retested tested with analyzer ai24617 = 9.86 ng/ml.Sample id (b)(6): retested with analyzer ai21440 = 9.62 ng/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6) (complete sample id) all available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, in-house testing, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A ticket search by lot did not identify an increase in complaint activity.A review of ticket trending did not identify any trends regarding commonalities for the lot number 50043fn00 and complaint issue.Accuracy testing was performed and met acceptance criteria and the product is performing as expected.A review of data history records did not identify any non-conformances or deviations associated with the lot number 50043fn00 and complaint issue.Labeling was reviewed and adequately addresses the issue.Based on the investigation, no systemic issue or product deficiency with the alinity i cea reagent lot 50043fn00 was identified.
 
Event or Problem Description

Brand Name
ALINITY I CEA REAGENT KIT
Common Device Name
SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18145515
Report Number3008344661-2023-00191
Device Sequence Number6988022
Product Code DHX
UDI-Device Identifier00380740130855
UDI-Public00380740130855
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2024
Device Catalogue Number07P62-20
Device Lot Number50043FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer12/28/2023
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown